Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Anxiety, feel uneasy with unwanted thoughts. Taking Alprazolam and Sertraline.

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 466 Questions
Hello sir , Iam 42 years old/5 feet 4inch/72 kg.
my problem is i am suffering from anxiety since last 3 years and feel un easy with unwanted thoughts ,taking medicines as prescribed by doctors like alprazolam, sertraline
Posted Sat, 5 May 2012 in Anxiety and Stress
Answered by Dr. Mitaly 33 minutes later

Thanks for posting your query.

Generalised Anxiety disorder is a psychological state and is a feeling of apprehension,fear,stress etc.There are medications which help in overcoming the symptoms but along with that I would encourage you to do some things which would help you in coming out of the situation and help to a large extent.

You can also try Cognitive behavioral therapy.This will help you a lot.
If we think something often enough, we begin to believe it's true and our feelings match what we are thinking about ourselves. To conquer depression, we must stop those automatic negative thoughts and replace them with more positive, truthful ones.

1) Focus on getting a healthy night of sleep each night.

2) Eat a well balanced diet.

3) Exercise daily - it is extremely important in anxiety management.

4) Consider doing yoga,meditation exercises daily.

5) Surround yourself with supportive friends and family.

6.) Decrease sugar intake in your diet.

7.) Indulge in some interesting hobbies.

8) Listen to music XXXXXXX friends and avoid being alone.

You can also discuss with your treating Physician regarding the dose adjustment if required along with Counselling sessions which are really helpful to an extent.

Hope this answers your query.I will be available for follow up query if any.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor